# SDR Y2PA960070

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193US
- Make and model: Doug DC-9-15F
- Aircraft serial: 45828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114123N
- Condition: Corroded
- Location: Bs 237-475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D BRIDGING AND ALIGNMENT CHECK INSPECTION, FOUND CORROSION ON FORWARD BELLY SKIN STATION 237 TO STATION 475.  REMOVED AND REPLACED FORWARD BELLY SKIN STATION 237 TO STATION 475 IAW DC9 SRM 51-01 AND 51-30-2.  HIDDEN DAMAGE REPORT NR AIA 6015 AND NON-ROUTINE WORK CARD NR 96-0196.  REPORT GENERATED BY AMERICAN INTERNATIONAL AIRWAYS, INC B4MR FOR USA JET AIRLINES, Y2PA.
